# SDR 2008UALA03187

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 51,261 hours, 9,591 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Part number: 22179374
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DET FAN 2 CARGO AFT CARGO COMPARTMENT SMOKE DETECTOR FAN NR 2 FAILURE.  FOUND AFT SMOKE DETECTOR FAN FAULTY.  REPLACED AFT CARGO SMOKE DETECTOR NR 2 FAN ASSY.
